# SDR AALA202403071721

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737823
- Aircraft serial: 44477
- Aircraft time: 9,557 hours, 3,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #4 FLT ATTENDANT REPORTS THAT L2 GIRT BAR IS WAY TOO HARD TO MOVE FROM ARM TO DISARM POSITION. CLEANED AND ADJUSTED L2 DOOR GIRT BAR. PER AMM 25-66-01. CHECK NORMAL.
